MAUDE Adverse Event Report: Cochlear Bone Anchored Solutions AB BIA400 Implant 4mm w Abutment 8mm; Cochlear Baha Connect System

Cochlear Bone Anchored Solutions AB BIA400 Implant 4mm w Abutment 8mm; Cochlear Baha Connect System
Model Number 93330
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Infection (4544)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced infection and skin overgrowth at the abutment site and subsequently was treated with oral antibiotics (specific date and duration not reported).Additional information has been requested but has not been made available as of the date of this report.

Brand Name
BIA400 Implant 4mm w Abutment 8mm
Common Device Name
Cochlear Baha Connect System
Manufacturer (Section D)
Cochlear Bone Anchored Solutions AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
Cochlear Bone Anchored Solutions AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
shahqifah latif
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key50470236
Report Number6000034-2026-03031
Device Sequence Number9898397
Product Code MAH
UDI-Device Identifier09321502022705
UDI-Public(01)09321502022705(10)163248(17)190930
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K121317
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/30/2019
Device Model Number93330
Device Catalogue Number93330
Device Lot Number163248
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale